# SDR UPS96805751

- Difficulty date: February 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46089
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 5612298
- Condition: Corroded
- Location: Fs 90
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED COCKPIT SUBFLOOR DOUBLER AT FS 90 HAS CORROSION DAMAGE RBL 35.  REPAIRED PER UPS EO DC8-5310-8040-A.
